# SDR SWAA062350

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65659725
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED EVAC SLIDE AFT GIRT BAR FITTING PER SRM.
